|plz urgent needed (Nectura Zenza life sciences)
May 12, 2010
hello Dr, please do not nerglet this question ,obviously i worry about and i want your advice and please open this web site to see why i wrote this,here is the web.www.zenza.us or www.zenza.asia)this product seems to work for people and i tested it on the first day they introduced it in thailand but due to my status i'm afraid of suppliment related issue or interaction .many people take and comment very good of it,so please go to their site and give me feedback what to do i really like this product .my regimen is sustiva,truvada)my cd4 on jan was cd4 365,vl a bit blip 52.thakx my new vl is back to 40
| Response from Dr. Henry
Little information available on proven benefits of that product despite numerous claims. Seems unlikely to have any significant problems with interaction with Sustiva/Truvada. No good data regarding clinical benefit/long term safety in HIV + patients or specific drug interaction with your HIV regimen to my knowledge. If any reader knows of published data please post. KH
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Itchy Rash After Performing Oral Sex Sign Of HIV AIDS
- Rectal Bleeding After Rimming Worried I Have HIV
- Red Eyes After Anal Sex Top Sign Of HIV AIDS
- Sore Testicles After Having Sex During Period Worried I Have HIV
- Stinging Pain After Kissing Cold Sore Worried I Have HIV
- White Bumps On Penis After Hole In Condom Worried I Have HIV
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.